RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 7, Pages 3–17 (Mi ivm8715)  

This article is cited in 2 scientific papers (total in 2 papers)

The boundedness and the Fredholm property of integral operators with anisotropically homogeneous kernels of compact type and variable coefficients

V. M. Deundyak, E. I. Miroshnikova

Chair of Algebra and Discrete Mathematics, Southern Federal University, Rostov-on-Don, Russia

Abstract: In the space $L_p(\mathbb R^n)$, $1<p<\infty$, we study a new wide class of integral operators with anisotropically homogeneous kernels. We obtain sufficient conditions for the boundedness of operators from this class. We consider the Banach algebra generated by operators with anisotropically homogeneous kernels of compact type and multiplicatively slowly oscillating coefficients. We establish a relationship between this algebra and multidimensional convolution operators, and construct a symbolic calculus for it. We also obtain necessary and sufficient conditions for the Fredholm property of operators from this algebra.

Keywords: integral operators, homogeneous kernels, convolution operators, boundedness, fredholmness.

Full text: PDF file (304 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:7, 1–14

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 14.07.2011

Citation: V. M. Deundyak, E. I. Miroshnikova, “The boundedness and the Fredholm property of integral operators with anisotropically homogeneous kernels of compact type and variable coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 7, 3–17; Russian Math. (Iz. VUZ), 56:7 (2012), 1–14

Citation in format AMSBIB
\Bibitem{DeuMir12}
\by V.~M.~Deundyak, E.~I.~Miroshnikova
\paper The boundedness and the Fredholm property of integral operators with anisotropically homogeneous kernels of compact type and variable coefficients
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 7
\pages 3--17
\mathnet{http://mi.mathnet.ru/ivm8715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3077457}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 7
\pages 1--14
\crossref{https://doi.org/10.3103/S1066369X12070018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866271321}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8715
  • http://mi.mathnet.ru/eng/ivm/y2012/i7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Elena M., “Boundedness and Invertibility of Multidimensional Integral Operators With Anisotropically Homogeneous Kernels in Weighted l-P-Spaces”, 10Th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (Icnpaa 2014), AIP Conference Proceedings, 1637, ed. Sivasundaram S., Amer Inst Physics, 2014, 663–672  crossref  isi
    2. A. V. Lukin, “Primenenie lokalnogo podkhoda Simonenko–Kozaka v teorii proektsionnykh metodov resheniya uravnenii svertki s operatornymi koeffitsientami”, Vladikavk. matem. zhurn., 18:2 (2016), 55–66  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:546
    Full text:96
    References:31
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019